Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Minimizing operators on subregions


Author: Leo Sario
Journal: Proc. Amer. Math. Soc. 4 (1953), 350-355
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0054727-5
MathSciNet review: 0054727
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Leo Sario, A linear operator method on arbitrary Riemann surfaces, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 281-295. MR 0046442 (13:735c)
  • [2] -, An extremal method on arbitrary Riemann surfaces, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 459-470. MR 0054053 (14:863b)
  • [3] -, Construction of functions with prescribed properties on Riemann surfaces, Conference on Riemann Surfaces in Commemoration of the Hundredth Anniversary of Riemann's Inaugural Dissertation, Princeton, 1951, Annals of Mathematics Studies (to appear).
  • [4] -, Alternating method on arbitrary Riemann surfaces, Pacific Journal of Mathematics (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0054727-5
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society